# SDR FDEA202407301069

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,429 hours, 28,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: X657N333213F
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK LBL 58.22 STA 1185 SPOT WITH CORROSION  EVALUATED CORROSION ATMAIN CABIN SEAT TRACK LBL 58.22 STA 1185 NO ALLOWABLE DAMAGE   ALLOWED ON SEAT TRACK IAW B757 SRM 53-00-52-1A FIG 101 SHEET 1. FABRICATED NEW SEAT   TRACK IAW BDWG# 657N3321 REV B. THIS IS A MAJOR REPAIR.
